# SDR QXEA0200297

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 547 hours, 631 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT AFT GEAR DOOR ON THE LEFT NACELLE HAS A .5 INCH PUNCTURE IN OUTER SKIN COMPOSITE.  REPAIRED GEAR DOOR IAW EA 6-52-130.
